RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Fujikoshi, Yasunori

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 2

Number of views:
This page:70
Abstract pages:670
Full texts:185
References:79
E-mail:

http://www.mathnet.ru/eng/person29502
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/69955

Publications in Math-Net.Ru
2017
1. H. Wakaki, Y. Fujikoshi, “Computable error bounds for high-dimensional approximations of an LR statistic for additional information in canonical correlation analysis”, Teor. Veroyatnost. i Primenen., 62:1 (2017),  194–211  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 62:1 (2018), 157–172  isi  scopus
2010
2. Yu. Kawaguchi, V. V. Ulyanov, Ya. Fujikoshi, “Asymptotic distributions of basic statistics in geometric representation for high-dimensional data and their error bounds”, Inform. Primen., 4:1 (2010),  12–17  mathnet
2006
3. V. V. Ulyanov, G. Christoph, Ya. Fujikoshi, “On approximations of transformed chi-squared distributions in statistical applications”, Sibirsk. Mat. Zh., 47:6 (2006),  1401–1413  mathnet  mathscinet  zmath; Siberian Math. J., 47:6 (2006), 1154–1166  isi  scopus

Presentations in Math-Net.Ru
1. Asymptotic results on joint variable and rank selection methods in high-dimensional multivariate regression model
Yasunori Fujikoshi
International conference "Prokhorov and Probability Theory" dedicated to the 90th anniversary of birth of Yu. V. Prokhorov
December 17, 2019 09:30   
2. Explicit and Computable Error Bounds for Asymptotic Expansions of the Distribution Functions of Some Multivariate Statistics
Y. Fujikoshi
International Scientific Conference "Probability Theory and its Applications" On Occasion of 85th Birthday of Yu. V. Prokhorov
February 13, 2015 16:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021